MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182260
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 22mm x 60cm deltafill 18 coil was returned contained in the decontamination pouch.Visual inspection was performed.The embolic coil was protruding from the introducer at 12 cm from the distal end of the introducer.A dent was noted on the introducer, resulting in the embolic coil protruding from the introducer.Microscopic inspection was performed on the embolic coil and a kink was observed.The reported issue in the complaint is confirmed.According to the risk documentation, friction / difficulty to advance the microcoil into the microcatheter is a potential failure mode that can result in the inability to position the microcoil.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.A review of manufacturing documentation associated with this lot (2232574s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendations: ¿ never advance, withdraw, or torque the delivery tube against resistance without first determining the cause of resistance under fluoroscopy.Manipulation of the delivery tube against resistance can cause damage and/or premature detachment of the coil.¿ if friction is noted with any subsequent detachable coil system, carefully examine the detachable coil system and the infusion catheter for possible damage.Replace both if necessary.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a coil embolization of a pulmonary artery to treat a pulmonary arteriovenous fistula, the 22mm x 60cm deltafill 18 coil (dlf182260 / 2232574s) was prepared in accordance with the instruction for use (ifu).During use, it was reported that resistance was felt at the distal tip of the introducer.The coil did not exit from the tip.When the delivery wire was advanced, the coil and the flexible portion of the wire deviated from the sheath.The coil could not be used, and it was replaced with another coil of the same size and specifications.Th procedure was successfully completed without any negative impact on the patient.Continuous flush was maintained.The associated microcatheter used was a leonis mova microcatheter (sb-kawasumi laboratories) the complaint device was returned for evaluation and analysis.The product investigation completed on 12-jun-2026.Based on the completed product investigation, this event has been determined to be usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key25493946
Report Number3008114965-2026-00837
Device Sequence Number9716805
Product Code KRD
UDI-Device Identifier10886704077176
UDI-Public(01)10886704077176(17)280930(10)2232574S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182260
Device Lot Number2232574S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown